# SDR JZRR2015011200003

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: General aviation
- Filed by: Royal Aircraft Services, LLC, repair station JZRR651K
- Aircraft: N61676
- Make and model: Cessna 172M
- Aircraft serial: 17264721
- Aircraft time: 3,274 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Spar
- Part number: 051212497
- Condition: Cracked
- Location: Left Wing
- Part time: 3,274 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING THE WING ATTACH FITTINGS DURING ANNUAL INSPECTION, FOUND CRACK ON THE LT, AFT, OUTER FLANGE OF THE AFT CARRY-THRU STRUCTURE.  MM DOES GIVE AN ALLOWABLE REPAIR FOR THAT AREA. CONTACTED MFG TECH SUPPORT FOR INSTRUCTIONS.  REPLACEMENT OF PART REQUIRED.
